# SDR 2007FA0000098

- Difficulty date: November 30, 2006
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N4509X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635067
- Aircraft time: 9,000 hours
- Engine: Lyc IO360A1A
- System (JASC): 2710 · Aileron Control System
- Part: Support Bracket
- Part number: 6755000
- Condition: Cracked
- Location: Rt Aileron
- Part time: 9,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN AILERON BELLCRANK LOWER SUPPORTS BOTH LT AND RT.  LOOK REAL CLOSE ON INSPECTION BECAUSE NUT AND WASHER COVER AREAS.  (K)
